# SDR UIEA2011100300546

- Difficulty date: October 3, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 79,246 hours, 14,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7335A515
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR FLOOR PROXIMITY EXIT SIGN INOPERATIVE.  RELAMP AND OPS TEST RESULT NORMAL IAW AMM 33-51-07.
